# SDR CALA2022030700605

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737-900ER
- Aircraft serial: 60317
- Aircraft time: 23,189 hours, 8,353 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Part number: NA
- Condition: Power Loss
- Location: Rh
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY DECLARED* ENGINE THRUST LOSS (AUTOMATIC DECELERATION) WITH NO MOVEMENT OF THRUST LEVERS, ENGINE PARAMETERS NORMAL ENGINE 2 AFTER T/O ENG 2 PWR REDUCE W/EVENTUAL SHUTDOWN REMOVED #2 ENG HMU ,HEAT EXCHANGER AND FUEL PUMP PER MM 73-21-10. AND 73-11-01 . FOR REPLACEMENT CORRECTION FOR FUEL PUMP.ENTER IN ERROR REJECTED.FUEL PUMP ACCEPTED INSTALLATION VERIFIED INSTALLATION OF FUEL PUMP PER ABOVE REFERENCE. AS A PRECAUTIONARY STEP BOROSCOPED FUEL SUPLY LINES TO HMU,FUEL INSTALLED SERVICEABLE MAIN FUEL PUMP IN REF TO AMM TASK INSTALLED SERVICEABLE HMU IN REF TO AMM TASK REINSTALLED MAIN OIL/FUEL HEAT EXCHANGER IN REF TO AMM TASK PUMP,HEAT EXCHANGER,NO DISCREPANCIES NOTED. 73-11-01-400-801-F00 UP TO STEP G.(4)(E). 73-21-10-400-801-F00 UP TO STEP G.(1) (G). 79-21-02-400-801-F00 UP TO STEP H. (1) (C) 1). ROTABLE PARTS CHANGE WAS INDICATED - TT # 1806244  SN OFF 1437 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1806243  SN OFF 0553 PUMP, MAIN FUEL  OFF 29-7311-9-0001 1437 ON 29-7311-9-0001 2225 UNIT, HYDROMECH  OFF 29-7321-9-0012 0553 ON 29-7321-9-0012 3635 79-21-02-400-801-F00 FROM STEP H.(2). TO STEP I.(4). INSTALLED ENGINE 2 MAIN FUEL PUMP REF AMM 73-11-11-400-801-F00 INSPECTION REQUIRED. FROM STEP G.(5).(A) TO STEP H.(3).  INSTALLED HMU REF. AMM 73-21-10-400-801-F00 FROM STEP G.(2). TO STEP H.(1).(1). INSTALLED MAIN OIL/FUEL HEAT EXCHANGER REF AMM ADD INSTALLED ENGINE 2 MAIN FUEL PUMP REF AMM 73-11-11-400-801-F00 79-21-02-400-801-F00 FROM STEP H.(2) TO STEP I.(4).
